Lupus Erythematosus and Panhypogammaglobulinemia

    loading  Checking for direct PDF access through Ovid

Abstract

To the editor: Sussman and associates (1) report a correlation between the administration of high-dose steroid therapy and the occurrence of panhypogammaglobulinemia in a case of systemic lupus erythematosus. We report a further case of panhypogammaglobulinemia occurring in the context of systemic lupus erythematosus, in which reductions of serum immunoglobulins coincided with the administration of azathioprine.

In 1975 a 16-year-old girl was diagnosed as having systemic lupus erythematosus with renal involvement. The diagnosis was supported by clinical findings, positive antinuclear antibody and DNA antibody titres, hypocomplementemia, and renal biopsy results. Serum immunoglobulins (IgG, IgA, and IgM) were within normal limits

Related Topics

    loading  Loading Related Articles